# SDR SIMA20220507005

- Difficulty date: May 7, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 15,149 hours, 9,813 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENHANCED WINGTIP IS CRACKED AT FWD ATTACH POINT.
